# SDR MALA010111

- Difficulty date: December 28, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, THE 3RD AND 4TH RIB INBOARD ON LT LEADING 511AL ARE CRACKED.  REFER TO CELSIUS W/O 19193, TASK CARD 2555.  MAINTENANCE REMOVED CRACKED PORTION OF RIB IAW SRM 57-10-30.  NDT; NO CRACKS NOTED IAW FFVNDY006, FABRICATED REPAIR ANGLES AND SHIMS IAW SRM 57-10-30.  TREATED, PRIMED REPAIR ANGLES AND SHIMS IAW SRM 51-20-42/43.  INSTALLED REPAIR ANGLES AND SHIMS WET IAW 51-40-21.
